# SDR QXEA200600592

- Difficulty date: February 15, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,727 hours, 4,413 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB DAMAGED, LT SIDE ATTACH FLANGE & SKIN ROLLED 40" BY 34" LONS, VERT RIB 8-9 DEFORMED .250" SPAN WEB ALSO BUCKLED BETWEEN RIB 8-9 LT SIDE, 18" CREASE IN SKIN 2 LOOSE RIVETS OF FWD END OF SKIN STIFFENER, TOP HAT CHANNEL ALSO, 2- .500" CRACKS  AT BEND RADI OF TOP CHANNEL.  NO DAMAGE NOTED BY EDDY CURRENT.  MX REMOVED UPPER SPAR FASTENERS IAW Q400 SRM.  REMOVED SPAR CAP.  LOCATED NEW UPPER SPAR & L/E CONNECTION ANGLE IAW Q400 SRM.  COMPLETED LT SIDE OF REF Q400 SRM. COMPLETED RT INSTALLATION OF SPAR & ATTACHED SPAR TO RIBS NR 8-11 IAW Q400 SRM. INSTALLED NEW LT ATTACH FLANGE, REPAIRED SKIN, RIBS, 8 & 9, REPLACED TOP HAT CHANNEL IAW EA 6-55-109, Q400 SRM.
